# SDR AALA20120501017

- Difficulty date: May 1, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 84,733 hours, 13,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 2 LOWER PORTION OF EMERGENCY SIGN LIGHTS INOPERATIVE.  REPLACED LAMP FOR RIGHT NUMBER 2 LOWER PORTION OF EMERGENCY SIGN LIGHT.  OPS CHECKS GOOD.
